# SDR FQAR20150823091

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 17,274 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV161457
- Condition: Failed
- Location: Engine
- Part time: 234 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN THE CREW ATTEMPTED TO SHUTDOWN THE ENGINE, THE ENGINE REMAINED RUNNING, JUST ROUGHLY; INSPECTION REVEALED THE CARBURETOR WAS THE SOURCE OF THE MALFUNCTION.
